I got medication for chlamydia  today

Patient

Q: I got medication for clymidia today and i am having cramping or pain ever sense is that normal the dosage was 500 mm

Doctor

A:   Hello dear,

Thanks for trusting ATD about your health care.
I can understand your concern here.
Yes, it is quite normal to have abdominal pain and cramping after antibiotic treatment.
It is a side effect of antibiotic, take probiotics and antacid along with your treatment.
Dose is appropriate.
So no need to worry, continue with the treatment.
Hope it is useful, feel free to discuss more information.

Good luck.
Regards

Related Q&A

Q: Ive been treated for chlamydia and had sex with a condom after 5 days. Can i reinfect myself?

Q: Yes me and my gf contracted chlaymadia last year when we had sex on her period her doctor gave her these pink pills I...

Q: Both me and my partner took the treatment for chlamydia on the same day, same time. However, the next day we both eng...

Q: About a month ago I was diagnosed with edydimo orchitis and chlamydia. Once the antibiotics were done I had no sympt...

Q: I was treated for chlamydia with azithromycin single dose. Had unprotected sex after 48hours. Was I still contagious ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews